# SDR UALA2013040502284

- Difficulty date: April 4, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 52,478 hours, 13,969 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: M682
- Condition: Malfunctioned
- Location: Lt Eng Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENG FIRE LOOP 2.   INSPECTED LT ENG LOOP 2.  NO FAULTS NOTED.  PERFORMED FIRE LOOP TEST.  UNABLE TO DUPLICATE.   PROBLEM REOCCURED.   REMOVED AND REPLACED M682 CARD PER AMM 26-11- 02 AND TROUBLESHOT PER FIM 26-11-00 FIG 104. NO EICAS M
